Volume 55, Number 3
Previous Issue Next Issue

Conghui Shen & Jingshi Xu

10.4208/jms.v55n3.22.01

J. Math. Study, 55 (2022), pp. 229-241.

Preview Purchase PDF 1464 17577 Abstract

Mijia Lai & Huihuang Zhou

10.4208/jms.v55n3.22.02

J. Math. Study, 55 (2022), pp. 242-253.

Preview Purchase PDF 1458 18103 Abstract

Sai Song & Qiang Yao

10.4208/jms.v55n3.22.03

J. Math. Study, 55 (2022), pp. 254-270.

Preview Purchase PDF 1456 18349 Abstract

Han Zhang & Zenggui Wang

10.4208/jms.v55n3.22.04

J. Math. Study, 55 (2022), pp. 271-280.

Preview Purchase PDF 1411 17378 Abstract

Junichi Aramaki

10.4208/jms.v55n3.22.05

J. Math. Study, 55 (2022), pp. 281-305.

Preview Purchase PDF 1437 17630 Abstract

Nengsheng Fang & Caixiu Liao

10.4208/jms.v55n3.22.06

J. Math. Study, 55 (2022), pp. 306-326.

Preview Purchase PDF 1520 17298 Abstract

Hong Guang Li

10.4208/jms.v55n3.22.07

J. Math. Study, 55 (2022), pp. 327-336.

Preview Purchase PDF 1337 17251 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard